WEMS Race #3 – RASTA Rock N Root – Washburn Lake

Online Registration for WEMS Race #3 – RASTA Rock N’ Root will be closing on Friday, July 13th at 3:00pm. If you miss the online registration time then you can still register during the day of the race. Please check start times as registration will be closing 20 minutes prior to the start of each race.

The 7th Annual race will be at the Washburn Lake Silent Sports Trails Area which is located approximately 6 miles west of Rhinelander, WI.

The lap is approximately 7 miles and is challenging and hilly.

There are many rocks and roots!

Start times are as follows:

10 Hour: 9 am – final lap must be finished by 7 pm

6 Hour: 12 pm – final lap must be completed by 6 pm

3 Hour: 2 pm – final lap must be completed by 5 pm

Day of race registration will open at 7:30 am

(click here) Online Registration

Facebook Event Info

CLICK HERE FOR GOOGLE MAPS

CAMPING!!! On-site camping is available Friday and Saturday night for $10/ unit/night. We would prefer that people use tents rather than large campers due to limited parking. Tent camping is walk in down by the lake in the pit area. Strict quite hours will be enforced from 10:00pm until 6:00 am.

Posted in Uncategorized

2018 Romp in the Swamp – Race Results

2018 Romp in the Swamp Results – Final updated (Tap/Click Here)

Posted in Uncategorized

WEMS Race – Romp in the Swamp (9-Mile County Forest – Wausau, WI) – Saturday June 9th, 2018

WEMS_ROMP_LOGO

This is the forth time that WEMS has rolled onto Nine Mile Recreation Area near Wausau, WI and we are looking forward to a long term relationship with Marathon County Parks Department. The venue is made possible with volunteers from the Central Wisconsin Off-Road Cycling Coalition (CWOCC) which is the local IMBA chapter.

Registration:
Online Registration will close on Friday June 8th at 11:00pm.

Day of Race registration is also available and opens at 6:30 am.
Day of Race registration will close 15 minutes prior to the start of each event.

Start times are as follows:
NOTE: This race is following a 24 hour format so your last lap must be STARTED before 5:00pm and you must FINISH after 5:00pm.

Long Race (9+ Hour): 8:00 am – final lap must be STARTED before 5:00 pm
Mid Race (6+ Hour): 11:00 am – final lap must be STARTED before 5:00 pm
Short Race (3+ Hour): 2:00 pm – final lap must be STARTED before 5:00 pm

Course description:
There will be a shorter course (around 7.5 mile loops) for the 3 Hour Duo, 6 Hour Duo, and 9 Hour Teams. The 3 Hour Solo, 6 Hour Solo, 9 Hour Solo, and 9 Hour Duo will do a longer course (around 14 mile loops). Much of the course will be on singletrack with some areas double track and a few hills on the longer course.

Course MAP:
(Click Here for Map)

Lots of great pit area for EZ-UP tents along the course!

GPS Coordinates:
Latitude 44.879361  Longitude -89.713079
Address: 8704 Red Bud Road, Wausau, WI 54401

CLICK HERE FOR GOOGLE MAPS

Camping:
There will be plenty of space for tents and campers along or near the course. We are offering FREE course side camping that will be good for both Friday and Saturday night. We will also accept donations which will go to cover the cost for permits and anything extra will be donated to CWOCC.

Awards:
Awards will begin around 6:15pm for the shorter course events and around 7:15pm for the longer course events.

Post Race:
Hang around for complementary post race beer by Bull Falls Brewing Company and Pizza!!!

Posted in Uncategorized

WEMS Race #1 – Wild Ride Buzzard Buster – May 26th, 2018

The Levis/Trow 100 is going back into time with “The Wild Ride Buzzard Buster” hosted by the Neillsville Area Trail Association (N.A.T.A).

New for 2018:

***NEW CATEGORY***

  • Short Distance Duo

Race has changed from Miles based, back to Hours based (How many laps can you complete in the time period?)
10 Hour Race – 9:00am Start (8:45am pre-race meeting), 7:00pm Cut off time (all laps must be completed before cut off time)
6 Hour Race – 1:00pm Start (12:45am pre-race meeting), 7:00pm Cut off time (all laps must be completed before cut off time)
3 Hour Race – 3:00pm Start (2:45pm pre-race meeting), 6:00pm Cut off time (all laps must be completed before cut off time)
Lap Distance – (50 min to 80 min worth – depending on your fitness level)
Course – 12+ miles per lap of 80% singletrack, fast rolling to steep climbs and rocky descents-sandstone bluffs of Levis Mound.
Post Race Beer is on the Race Director!
Bring a chair and relax around the Bon Fire after the award ceremony.

Registration:

Day of Race Registration Opens at 7:00am
Save $5 by Pre-Registering Online
Save $10 off Day of Race Registration by signing up for a Series Number Plate (This can be done during Day of Race Registration – please arrive a minimum of 1 hour from the start of your race).
Online Registration will close on Thursday May 24th at 11:55pm. (Click Here)

Awards:
10 Hour Race awards at 8:00pm
6 Hour Race awards at 8:00pm
3 Hour Race awards at 7:00pm

CAMPING:
Onsite camping is available for $10/camping unit/night. We would prefer that people bring tents rather than huge motor homes but we understand if all you have is a motor home in which case you can bring it (please ask the race director where to park before you get all set up). There is plenty of room for easy ups and tents along the start finish area during the event.

DIRECTIONS:
Google Maps

Posted in Uncategorized | 1 Comment

WEMS Race #1 – 9 Hours of Alpine Valley – May 12th, 2018

Wisconsin Endurance Mountain Bike Series

IMPORTANT – 9 Hours of Alpine Valley has been CANCELLED due to weather conditions and will be Re-Scheduled to another date!!!

Registration:
Online Registration will close on Friday May 11th at 12:00am. (Click Here)
Day of Race registration is also available and opens at 7:00am.
Day of Race registration will close 15 minutes prior to the start of each event.

Start times are as follows:
Long Race (9 Hour): 9 am – final lap must be finished by 6 pm
Mid Race (6 Hour): 11 am – final lap must be finished by 5 pm
Short Race (3 Hour): 1 pm – final lap must be finished by 4 pm

Course description:  8 mile loop, 80% tight single track, both long and punchy climbs, off camber turns, down hill grass slalom section, crowd pleasing spectator tight enduro cross section. Pit areas will be well lighted, lots of pit…

View original post 75 more words

Posted in Uncategorized

WEMS Race #1 – 9 Hours of Alpine Valley – May 12th, 2018

IMPORTANT – 9 Hours of Alpine Valley has been CANCELLED due to weather conditions and will be Re-Scheduled to another date!!!

Registration:
Online Registration will close on Friday May 11th at 12:00am. (Click Here)
Day of Race registration is also available and opens at 7:00am.
Day of Race registration will close 15 minutes prior to the start of each event.

Start times are as follows:
Long Race (9 Hour): 9 am – final lap must be finished by 6 pm
Mid Race (6 Hour): 11 am – final lap must be finished by 5 pm
Short Race (3 Hour): 1 pm – final lap must be finished by 4 pm

Course description:  8 mile loop, 80% tight single track, both long and punchy climbs, off camber turns, down hill grass slalom section, crowd pleasing spectator tight enduro cross section. Pit areas will be well lighted, lots of pit area and spectator areas.

Mid course check points will be stocked with, water, fuel, cookies, fruit, and 1st aid.

Lots of great pit area for EZ-UP tents along the course!

Post Race:  Pizza, soda, and bonfire provided by Alpine Valley Trail Crew!

Awards at 4:30pm (3 Hour), 5:30pm (6 Hour), and 6:30pm (9 Hour).

GPS Coordinates:
Latitude 42.735901  Longitude -88.427172
Address: W2501 County Road D, Elkhorn, WI 53121

CLICK HERE FOR GOOGLE MAPS

Posted in Uncategorized | 3 Comments

WEMS RACE – The Wild Ride Buzzard Buster – Date Change May 26th, 2018

TRAIL UPDATE: Levis Mound Fans, A Decision was made today to delay the Wild Ride Buzzard Buster from April 28th, 2018 to May 26th, 2018. We still have deep snow on the ground after this past weekends snow storm and are expecting another 2-4″ of snow on Wednesday April 18th. Mother Nature isn’t giving the trails enough time to dry, so for the integrity of the trail system, it was felt Levis should remain closed. (XC and FB will not be groomed). Stay tuned for the Levis Mound Trail opening weekend – TBD.

In the mean time, you may still register for The Wild Ride Buzzard Buster. For all racers who have pre-registered, then you are good to go. If anyone can not make the re-scheduled date, then we can transfer your entry to another WEMS race of your choice.

(click here) The Wild Ride Buzzard Buster RACE Registration

Posted in Uncategorized | 2 Comments

2018 Series Registration Open

Registration is now open for the 2018 Season. We have a few new changes for the 2018 season. We have increased the minimum number of races from 4 to 5  for the overall series awards. We have added a “Short Distance Duo” category which is geared towards racers who are new to the sport.
Lastly, we have eliminated the Fatbike and Singlespeed categories. All solo racers will be combined, regardless of bike type (E-BIKES NOT PERMITTED). 

(click here) 2018 Series Registration Form

Posted in Uncategorized | 2 Comments

2018 Sweaty Yeti Fat Bike Race Results

Congradulations to all the racers who had a blast at the 2018 Sweaty Yeti Fat Bike at Levis Mound. The day started off warm and cooled quickly but the competition heated up as over 170 racers burned in the ice path.

2018 Sweaty Yeti Fat Bike Race Results

Don’t forget to check back soon for the 2018 Wisconsin Endurance Mountain Bike Race Series Registration!!

Posted in Uncategorized

2018 WEMS Schedule (revised)

 

Date Race Location
April 28 The Wild Rild Buzzard Buster Levis Mound Trail Head,
Hatfield, WI
May 12 9 Hours of Alpine Valley Alpine Valley Ski Resort,
Lake Geneva, WI
June 9 Romp in the Swamp Epic Nine Mile County Forest,
Wausau, WI
 July 14 RASTA Rock N Root Washburn Lake Trails,
Rhinelander, WI
August 18 Hundred-Down in the Underdown Underdown Recreation Area,
Gleason, WI
September 8 Northern Kettles Fall Epic New Fane Trails,
New Fane, WI
September 15 Jack Lake Veterans Memorial Park,
Deerbrook, WI
September 29 Stump Farm 100  Brown County Reforestation Camp,
Suamico, WI
October 6 GEARS Greenbush Grinder & WEMS Championship Greenbush Trail System,
Glenbeulah, WI
Posted in Uncategorized